MAUDE Adverse Event Report: BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW
Model Number ILRGHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Pma/510(k) number: k072642.
 
Event or Problem Description
It was reported that the screw fractured.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Although the manufacturer (zb eu authorized representative) has received the product (ilrghg) the manufacturing/investigation site has not received/evaluated the actual devices due to covid protocols and delays in shipment (lost in transit by ups, tracking (b)(4).Therefore, the products has not been physically inspected.The investigation was performed using applicable instructions for use and risk files.Functional testing could not be performed as the product has not been physically inspected.No pre-existing conditions were noted on the per.The event occurred at tooth site 14 (fdi).The implant had been placed for approximately 1 year.X-ray and picture images were not provided.Dhr review for the lot (1192745 ) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Product was conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the lot (1192745) for similar event and no other complaint about nonconforming products was identified.September post market trending was reviewed and there were no actionable trends or corrective actions for the reported devices and events.Therefore, based on the available information, device malfunction could not be verified.Additionally, the reported event could not be verified as the product has not been physically inspected.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN GOLD-TITE LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10367582
Report Number0001038806-2020-01075
Device Sequence Number16381493
Product Code DZE
UDI-Device Identifier00844868006121
UDI-Public(01)00844868006121(17)210126(10)1192745(241)ILRGHG
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K972444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2021
Device Model NumberILRGHG
Device Catalogue NumberILRGHG
Device Lot Number1192745
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR